Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 129, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 19, 2015, 3:24 PM EDT for Beaufort County, Colleton County, Jasper County, South Carolina. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 3:24 PM EDT (19:24 UTC)
- Expired
- Jul 19, 2015, 4:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaufort County, SC, Colleton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 53 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:40 PM EDT | TSTM WND DMG | 3 Sw Dale, SC | BEAUFORT 911 CENTER REPORTS A LARGE TREE DOWN ON A HOUSE ON CORNELIUS DRIVE. NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
834
WUUS52 KCHS 191924
SVRCHS
SCC013-029-053-192030-
/O.NEW.KCHS.SV.W.0129.150719T1924Z-150719T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
324 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 430 PM EDT
* AT 324 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR YEMASSEE TO 7 MILES SOUTHEAST OF RIDGELAND...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEAUFORT...YEMASSEE...CLARENDON...POCOTALIGO...GRAHAMVILLE...OLD
HOUSE...SHELDON AND BEAUFORT MARINE CORPS AIR STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3269 8042 3265 8039 3261 8043 3261 8039
3255 8042 3251 8036 3252 8033 3250 8036
3248 8034 3249 8037 3247 8041 3250 8043
3251 8051 3243 8046 3241 8044 3242 8047
3248 8082 3239 8089 3247 8097 3270 8083
TIME...MOT...LOC 1924Z 276DEG 26KT 3263 8079 3243 8087
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
665
WWUS52 KCHS 192011
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
411 PM EDT SUN JUL 19 2015
SCC013-029-053-192030-
/O.CON.KCHS.SV.W.0129.000000T0000Z-150719T2030Z/
JASPER SC-BEAUFORT SC-COLLETON SC-
411 PM EDT SUN JUL 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR JASPER...BEAUFORT AND COLLETON COUNTIES...
AT 410 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF EDISTO BEACH TO 12 MILES EAST OF
BEAUFORT...MOVING EAST AT 30 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
BEAUFORT...YEMASSEE...CLARENDON...POCOTALIGO...OLD HOUSE...SHELDON...
BEAUFORT MARINE CORPS AIR STATION AND GARDENS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3269 8042 3265 8039 3261 8043 3261 8039
3255 8042 3251 8036 3252 8033 3250 8036
3248 8034 3249 8037 3247 8041 3250 8043
3251 8051 3243 8046 3241 8044 3242 8047
3248 8082 3239 8089 3247 8096 3270 8083
TIME...MOT...LOC 2010Z 276DEG 26KT 3259 8040 3239 8048
HAIL...1.00IN
WIND...80MPH
$$
RFMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 10:38 AM EDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jul 19, 10:38 AM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1038 AM EDT SUN JUL 19 2015 .SYNOPSIS... AN INLAND SURFACE TROUGH WILL PERSIST THROUGH TUESDAY. A WEAK COLD FRONT COULD APPROACH FROM THE NORTH ON WEDNESDAY AND THEN LINGER THROUGH LATE WEEK. && .NEAR TERM /THROUGH TONIGHT/... THE EXPANSIVE ANTICYCLONE CENTERED OVER THE SOUTHERN GREAT PLAINS AND LOWER MS VALLEY WILL WEAKEN A BIT ON ITS NE AND E FLANKS TODAY JUST ENOUGH TO ALLOW WEAK PERTURBATIONS IN NW TO N FLOW ALOFT TO BRUSH THE FORECAST AREA. 00Z MODEL GUIDANCE INDICATES AN EARLY MORNING CAP RANGING FROM 4C ACROSS COASTAL SOUTH CAROLINA TO ABOUT 2C-3C ACROSS SE GEORGIA. TYPICAL MID/LATE JULY THERMODYNAMIC PROFILES PROGGED THIS AFTERNOON WITH A LEE-SIDE SURFACE TROUGH EXTENDING INTO THE MIDLANDS AND CSRA REGION. THIN CLOUDS WILL DO LITTLE TO HINDER STRONG SURFACE HEATING THIS MORNING WITH TEMPS REACHING THE LOW TO MID 90S BY EARLY AFTERNOON. HIGH TEMPS IN THE MID 90S MANY AREAS WITH MAX HEAT INDEX VALUES AROUND 105 THIS AFTERNOON. MODEL CONSENSUS SUGGESTS THE BETTER MID LEVEL ENVIRONMENT ALONG WITH GREATER 850MB-500MB MOISTURE PROFILES WILL BE ALONG AND W OF I-95 UNDER RIPPLES OF WEAK UPPER DIFLUENCE. SCATTERED SHOWERS AND TSTMS WITH PULSE/MULTICELL MODES SHOULD DEVELOP AFTER MID AFTERNOON WITH STORM PROPAGATIONS NNW-SSE OR DOWN THE SEA-BREEZE. WE BUMPED POPS TO 40 PERCENT ACROSS INLAND SE GEORGIA GIVEN LATEST TRENDS. DIURNAL CONVECTION COULD BE MORE ISOLATED FURTHER NE INTO THE CHARLESTON TRI-COUNTY AREA HOWEVER WITH A SLOWER MOVING RESULTANT SEA BREEZE WE MAINTAINED LOW END CHANCE POPS ALONG CENTRAL COASTAL SOUTH CAROLINA. DIURNAL CONVECTION SHOULD DIMINISH THIS EVENING AS IS TYPICAL THIS TIME OF YEAR WITH ONLY ISOLATED POTENTIAL OVERNIGHT AT BEST. WARM AND MUGGY CONDITIONS WITH OVERNIGHT READINGS MID TO UPPER 70S ONCE AGAIN. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... FOR THE MONDAY THROUGH WEDNESDAY TIME PERIOD...THE FIRST COUPLE OF DAYS WILL PRIMARILY BE DRIVEN BY THE PERSISTENT SURFACE TROUGH AND THE GRADUALLY WEAKENING INFLUENCE OF THE UPPER RIDGE CENTERED TO THE WEST. IN FACT BY WEDNESDAY...A WEAK FRONT WILL SINK SOUTHWARD AND INTO THE VICINITY OF THE FORECAST AREA. THIS WILL TAKE PLACE AS ZONAL FLOW ALOFT BECOMES MORE CYCLONIC THROUGH THE DAY. SO...THE OVERALL TREND WILL BE FOR INCREASING DIURNAL POPS EACH DAY TO ACCOUNT FOR THE ATMOSPHERE BECOMING MORE SUPPORTIVE OF SHOWERS/THUNDERSTORM DEVELOPMENT. THE OVERALL SEVERE THREAT LOOKS TO BE QUITE MARGINAL...BUT DEPENDING ON HOW MESOSCALE OUTFLOW BOUNDARIES EVOLVE AND INTERACT THERE COULD BE A FEW STRONG TO SEVERE STORMS EACH AFTERNOON/EVENING. IT WILL BE A WARM STRETCH OF DAYS...WITH HIGHS REACHING THE MID/UPPER 90S EACH AFTERNOON. THIS WILL RESULT IN HEAT INDEX VALUES UP TO AROUND 110 ESPECIALLY MONDAY AND TUESDAY. WILL MAINTAIN THE CURRENT WORDING IN THE HWO FOR POSSIBLY NEEDING HEAT ADVISORIES. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... FOR THE LONG TERM PERIOD...THE PATTERN WILL CONTINUE TO TREND TOWARD BECOMING MORE ACTIVE AS THE FLOW ALOFT BECOMES INCREASINGLY CYCLONIC THANKS TO A EASTERN CONUS TROUGH. THE MID WEEK FRONT WILL BECOME NEARLY STATIONARY AND LAY ACROSS THE REGION THROUGH LATE WEEK. THIS WILL LEAD TO AN INCREASINGLY ACTIVE PERIOD AS WAVES DEVELOP ALONG THE BOUNDARY. PERIODS OF HIGHER POPS ARE EXPECTED...ESPECIALLY DURING DIURNAL HEATING...BUT WE COULD EVEN SEE ACTIVITY LINGER THROUGH THE OVERNIGHT PERIODS AT TIMES. CONFIDENCE IN WHICH TIME PERIODS WILL BE MOST ACTIVE IS LOW AT THIS POINT...BUT THE GENERAL CONSENSUS IS FOR INCREASING POPS AND TEMPERATURES DECREASING A BIT CLOSER TO CLIMO NORMALS. && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... VFR CONDITIONS WILL PREVAIL THROUGH 12Z MONDAY. DIURNAL CONVECTION IS POSSIBLE AT THE TERMINALS THIS AFTERNOON AND EVENING. 06Z MODELS CONTINUE TO DIFFER ON BOTH CONVECTIVE INITIATION/LOCATION/TIMING AND WE WILL KEEP TSRA/CB OUT OF THE TAFS THIS MORNING UNTIL 12Z SOUNDING DATA BECOMES AVAILABLE. EXTENDED AVIATION OUTLOOK...LOW END CHANCES FOR DIRECT IMPACTS FROM AFTERNOON/EVENING THUNDERSTORMS EACH DAY. && .MARINE... A SW SYNOPTIC FLOW OVER THE WATERS THROUGH TONIGHT. SPEEDS TONIGHT MAINLY LESS THAN 10 KT UNTIL LATE AFTERNOON. AN UPTICK IN FLOW TONIGHT BUT ONLY 10-15 KT WELL OFFSHORE. SEAS AROUND 2 FT TODAY BUILDING TO 2-3 FT BEYOND 20 NM TONIGHT. MONDAY THROUGH FRIDAY...AN INLAND TROUGH OF LOW PRESSURE WILL BE PRESENT THROUGH WEDNESDAY AND WILL HELP TO DRIVE SOUTHWEST FLOW ACROSS THE LOCAL WATERS. WINDS WILL GENERALLY TOP OUT IN THE 15-20 KT RANGE DURING THIS TIME PERIOD...THOUGH WE COULD SEE SOME 25 KT GUSTS ON TUESDAY WHEN THE PRESSURE GRADIENT IS EXPECTED TO BE TIGHTEST. TYPICAL ENHANCEMENTS WILL TAKE PLACE ALONG THE LAND/SEA INTERFACE EACH AFTERNOON AND EVENING WITH THE SEA BREEZE. THEN BY THURSDAY AND FRIDAY THE OVERALL FLOW PATTERN WILL BECOME LESS CERTAIN AS A FRONT SINKS INTO THE VICINITY FROM THE NORTH. WINDS WILL BECOME A BIT MORE VARIABLE AT TIMES THOUGH WILL BE WEAKER THAN EARLIER IN THE WEEK. SEAS WILL FLUCTUATE IN ASSOCIATED WITH PERIODS OF STRONGER WINDS...BUT WILL GENERALLY RANGE FROM 2-3 FT WITHIN 20 NM AND 3-4 FT BEYOND. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...BSH LONG TERM...BSH AVIATION... MARINE...BSH
Hazardous weather outlook, Jul 19, 3:20 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 320 PM EDT SUN JUL 19 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-201930- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 320 PM EDT SUN JUL 19 2015 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH EARLY THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA THROUGH LATE AFTERNOON. A FEW OF THE STORMS MAY BECOME SEVERE... PRODUCING DAMAGING STRAIGHT LINE WINDS AND PERHAPS LARGE HAIL. THUNDERSTORMS SHOULD DIMINISH IN COVERAGE AND INTENSITY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. EXCESSIVE HEAT...TEMPERATURES WILL RISE INTO THE MID TO UPPER 90S FOR MOST PLACES EACH AFTERNOON FROM MONDAY THROUGH AT LEAST WEDNESDAY. THESE HOT TEMPERATURES WILL COMBINE WITH DEWPOINTS IN THE LOWER TO MID 70S...AND COULD RESULT IN HEAT INDEX VALUES AROUND 110 DEGREES. HEAT ADVISORIES COULD EVENTUALLY BE NEEDED FOR PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-201930- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 320 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Jul 19, 1:42 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 142 PM EDT SUN JUL 19 2015 GAZ088-100-101-191815- EFFINGHAM GA-BULLOCH GA-SCREVEN GA- 142 PM EDT SUN JUL 19 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...SCREVEN AND EFFINGHAM COUNTIES UNTIL 215 PM EDT... AT 142 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAPTOLO...OR 12 MILES EAST OF MIDDLEGROUND...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEWINGTON...OLIVER...EGYPT AND KILDARE. LAT...LON 3252 8172 3263 8163 3257 8139 3240 8151 TIME...MOT...LOC 1742Z 298DEG 19KT 3256 8160 JRL
Special weather statement, Jul 19, 1:50 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 150 PM EDT SUN JUL 19 2015 GAZ101-SCZ042-047-191815- EFFINGHAM GA-HAMPTON SC-INLAND JASPER SC- 150 PM EDT SUN JUL 19 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...JASPER AND HAMPTON COUNTIES UNTIL 215 PM EDT... AT 149 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARNETT...OR 14 MILES NORTH OF SPRINGFIELD...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TARBORO...TILLMAN...GARNETT...ROBERTVILLE...CLYO AND EBENEZER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3252 8144 3264 8135 3255 8102 3237 8119 TIME...MOT...LOC 1749Z 298DEG 19KT 3258 8131 JRL
Special weather statement, Jul 19, 2:47 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
247 PM EDT SUN JUL 19 2015
GAZ101-SCZ047-051-191915-
EFFINGHAM GA-INLAND JASPER SC-COASTAL JASPER SC-INLAND JASPER SC-
COASTAL JASPER SC-
247 PM EDT SUN JUL 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES UNTIL 315 PM EDT...
AT 247 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SWITZERLAND...OR NEAR RIDGELAND...MOVING SOUTH AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RIDGELAND...JASPER...RINCON...HARDEEVILLE...GRAHAMVILLE...OLD
HOUSE...PURYSBURGH AND SWITZERLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3235 8128 3257 8090 3248 8082 3242 8085
3230 8097 3230 8100 3228 8100 3219 8109
TIME...MOT...LOC 1847Z 344DEG 11KT 3240 8100
RFMSpecial weather statement, Jul 19, 3:05 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
305 PM EDT SUN JUL 19 2015
SCZ042-043-191930-
HAMPTON SC-INLAND COLLETON SC-
305 PM EDT SUN JUL 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND HAMPTON
COUNTIES UNTIL 330 PM EDT...
AT 305 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CROCKETVILLE TO NEAR
WALTERBORO...AND MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WALTERBORO...HAMPTON...YEMASSEE...VARNVILLE...EARLY BRANCH...
ISLANDTON...ALMEDA INTERSECTION AND RITTER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3278 8044 3268 8079 3270 8083 3267 8087
3264 8096 3265 8096 3266 8095 3269 8095
3270 8097 3272 8098 3275 8102 3274 8103
3289 8114 3302 8067
TIME...MOT...LOC 1905Z 322DEG 24KT 3288 8103 3297 8072Special weather statement, Jul 19, 3:19 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
319 PM EDT SUN JUL 19 2015
SCZ040-042-043-192000-
HAMPTON SC-ALLENDALE SC-INLAND COLLETON SC-
319 PM EDT SUN JUL 19 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...HAMPTON
AND ALLENDALE COUNTIES UNTIL 400 PM EDT...
AT 318 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ULMER TO NEAR
APPLETON...AND MOVING SOUTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALLENDALE...HAMPTON...COLLETON...FAIRFAX...BRUNSON...GIFFORD...
SYCAMORE AND LODGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3311 8137 3312 8120 3305 8113 3305 8110
3303 8108 3310 8094 3298 8081 3279 8141
3310 8151 3313 8142
TIME...MOT...LOC 1918Z 340DEG 17KT 3315 8116 3307 8141The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:27 PM EDT | Special Weather Statement | CHS | Clarendon | 33 min |
| Jul 18, 8:38 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 56 min |
| Jul 18, 8:51 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Dorchester, Hampton | 54 min |
| Jul 18, 9:32 PM EDT | Special Weather Statement | CHS | Allendale | 28 min |
| Jul 18, 9:46 PM EDT | Special Weather Statement | CHS | Hampton | 29 min |
| Jul 19, 2:47 PM EDT | Special Weather Statement | CHS | Jasper | 28 min |
| Jul 19, 2:51 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 54 min |
| Jul 19, 3:05 PM EDT | Special Weather Statement | CHS | Colleton | 25 min |
| Jul 19, 3:10 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 65 min |
| Jul 19, 3:13 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 19, 3:19 PM EDT | Special Weather Statement | CHS | Allendale | 41 min |
| Jul 19, 3:32 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 58 min |
| Jul 19, 3:43 PM EDT | Special Weather Statement | CHS | Berkeley, Dorchester | 47 min |
| Jul 19, 3:49 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 41 min |
| Jul 19, 4:16 PM EDT | Special Marine Warning | CHS | 59 min | |
| Jul 19, 4:19 PM EDT | Special Marine Warning | CHS | 116 min | |
| Jul 19, 4:31 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton | 44 min |
| Jul 19, 5:08 PM EDT | Special Weather Statement | CHS | Colleton | 52 min |
| Jul 19, 5:12 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 19, 5:14 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 19, 5:16 PM EDT | Special Weather Statement | CHS | Charleston | 44 min |
| Jul 19, 7:08 PM EDT | Special Weather Statement | CHS | Hampton | 52 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.